MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191126
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support that a 2008t hemodialysis (hd) machine displayed an 'e.08' alarm with an 'art.Bp no comm' message during the select program screen.Additional details were provided upon follow-up with the biomed.There was no patient involvement associated with the event.The biomed first tried replacing the lp955 board, but this did not resolve the issue.During troubleshooting, the biomed found thermal damage on the blood pump motor.No other parts were found to be damaged.The biomed said when they opened up where the motor brushes are, they noticed that it was packed full of black dust.After clearing the debris, the biomed could see that the white plastic around the motor brushes was blackened and melted.No burning smell was noted.The biomed confirmed there were no signs of smoke, sparks, or flames.The biomed replaced the blood pump motor and the alarms went away.The blood pump motor was reported to be the original fresenius part on the machine.The biomed confirmed the machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and had no past problems with failing the electrical leakage test.The machine had 24,393 operating hours on it.The damaged part was not available to be sent back for evaluation as it was reportedly discarded.However, photos of the blood pump motor were provided for review.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).However, the reported event was able to be confirmed referencing the provided photos.The photos show multiple angles of the dc motor where thermal damage was visible.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the reported event has been confirmed.

Brand Name
2008T HD SYS. CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24683558
Report Number0008030665-2026-00561
Device Sequence Number9854979
Product Code KDI
UDI-Device Identifier00840861102099
UDI-Public00840861102099
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number191126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown